Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

SuperSets

Member
  • Posts

    15
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Male

Recent Profile Visitors

914 profile views
  1. What youre taking is nothing close to HGH. Whatever youre taking are a bunch of amino acids. Whoever makes the product is simply using "HGH" from a marketing standpoint. You clearly have no idea what you are using (due to the simple fact that you think you are actually taking HGH), and are drawn into the product because of the name. Real Human Growth Hormone, can cause acne. What you are taking, probably wont do anything for you at all. Most likely a waste of money.
  2. I was in a similar boat as you. While most of my acne was suppressed by month 6, I still wanted to see more improvement. The minute I stopped washing my face, using only water and not moisturizing, my face completely cleared up. I'm not advocating this at all, but just sharing my experience. Also I noticed if I only used water,my face was not overly dry. Everyone is different though. Good luck!
  3. You should probably listen to a doctors advice, but... -Have you changed your diet at all in the last few days? Accutane affects everyone differently. If you are already sore on a low dose, it's probably advisable to stop. I'm almost done with my course(80mg a day) and not had any soreness, nevermind colitis, which accutane will most likely make worse. It's going to be up to you in the end. I know a lot of the time people write on these boards in hopes of hearing the advice they want t
  4. Yes! It is absolutely fine. There are no problems with any Sotret that the pharmacies are giving patients.
  5. Yep. Thanks Siava for replying. Nobody should worry. The FDA told me anything that was previously shipped out was completely fine, and was tested. If anyone has questions they should just call the FDA. I couldn't find much info on it either at the time, which is why I called. Good luck with your course Nicole. I'm almost done with mine!
  6. http://www.fda.gov/bbs/topics/NEWS/2009/NEW01962.html I called the FDA about 3 months ago and asked about the situation. The lady told me that were looking into some potential problems at the Ranbaxy labs. I have no idea if the problem has been resolved. I know the article doesnt address Sotret directly. Ever since this problem did arise though every CVS that I previously went to (3 different ones) all switched to Claravis.
  7. Sotret was recalled by the FDA because of potential contamination in the facilities it is produced in. Some pharmacies will still have Sotret in stock, but when they run out will turn to a different generic brand. I actually called the FDA to ask about this. Any of the Sotret that was shipped out is perfectly fine. I know all the CVS's I have went to switched from Sotret to Claravis. You can google this too if you'd like.
  8. Alright, so I might as well lay the facts out. I have reached my cumulative dose. 221mg/kg. I know people are going to say it's ridiculous, but I have had no side effects minus somewhat dry skin and chapped lips. My acne was always mild, but persistent and scaring. I still get an odd spot, and its beyond me because my acne was always mild. Whenever I scratch my face, usually by accident, I almost always get a spot there the next day. Has anyone experienced this? I am convinced it's my bod
  9. SuperSets

    Me

    Me
  10. You have a long road ahead! Like the previous poster said, it is different for everyone. My face did not become clear until the 5th month. I'm into the middle of 5th month now, and still get a pimple here and there. I have read a lot of people do not clear until the end of their course. Also keep in mind if you get a dosage increase, you may break out again. Be patient,and good luck!
  11. Yeah I was reading some of your posts. Thanks for responding. Is there anyone who was not fully clear after their course, but did continue to clear after? And possibly stayed clear? Thannks!
  12. After my 5 month treatment, I'm pretty close to 100% clear. I still get very small whiteheads, and small red bumps that do not fully come to the surface. My course is over in 8 days, and was wondering if anyone who was in the same boat as me, continued to clear after their course. If you did clear, are you still clear? I'm going to the derm on monday, to inquire about an extra month, but would appreciate it if someone could help me. I know you can continue to make improvements after the co
  13. I called my derm today, and she actually said this is common, and the dryness will come back again shortly. I guess I'm just going to take her word for it? Anyone else experience this?
  14. Hi Guys, This is my first post on the forum. I'm 19, have mild acne, yet I've had it since I was 12. It's something I just do not want to deal with anymore. I have tried everything under the sun. Okay so... I just wanted to say thank you for all the information this forum/website provides. Anyways, I was on 40 mg a day, taken once at night (5pm) for the first month. I became mildly dry within the last two weeks of that month. Black heads were appearing on my nose, but my skin was clear
×